# SDR WX0A2013070800025

- Difficulty date: June 30, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX R & R POWER SUPPLY BATTERY PACK AND MADE ALL REQUIRED CORRECTIONS AND OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00, SYS OPS CHECKED NORMAL.  ACFT RETURNED TO SERVICE.
